Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Integral extensions of a ring


Authors: Harold Chatland and H. B. Mann
Journal: Bull. Amer. Math. Soc. 55 (1949), 592-594
DOI: https://doi.org/10.1090/S0002-9904-1949-09254-6
MathSciNet review: 0029883
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09254-6